# SDR 07FDEA01214

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT TRUNNION FITTING FOUND CRACKED.  [SUP 4-18-07] REPAIRED AS PER SRM 53-40-00 FIGURE 22 VOLUME I AND FEDEX EA 1-5310-107815,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
